Sale!

Paracetamol 500mg

$1.00 $0.50

For relief of mild to moderate pain, fever and the symptoms of colds and flu.
See details below, always read the label

Suitable for: Adults and children aged 6 years and over.

Active ingredients: Paracetamol.
Category:

Description

Paracetamol is an analgesic (pain killer) and an antipyretic (helps to reduce body temperature when you have a fever). This medicine is used for the relief of headache, migraine, neuralgia and rheumatic aches and pains. Also for the relief of symptoms of colds and influenza.

Directions for taking Paracetamol 500mg Tablets:

  • Swallow with water.
  • Adults and children 12 years and over: Take1-2 tablets with water every 4-6 hours. (Maximum of 8 tablets in 24 hours).
  • Children 7-12 years old: ½ – 1 tablet with water every 4-6 hours. (Maximum of 4 tablets in 24 hours).
  • Not recommended for children under 7 years of age.
  • Do not take Paracetamol for longer than 48 hours at a time unless advised to by a doctor.

Warnings for Paracetamol 500mg Tablets:

  • Do not take this medication if you have ever had an allergic reaction to paracetamol or any of the ingredients in the tablet. An allergic reaction may include a rash, itching, difficulty breathing or swelling of the face, lips, throat or tongue.
  • If you (or someone else) swallow a lot of the tablets at the same time, or if you think a child has swallowed any of the tablets, contact your nearest hospital casualty department or your doctor immediately. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
  • If you forget to take a tablet take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.
  • Check with your doctor before taking this medication if you have been an alcoholic or duffer from severe kidney or severe liver disease.
  • Do not take with any other medication containing paracetamol.
  • Ask your doctor or pharmacist for advice before taking any medicines if pregnant or breast feeding.
  • Do not use the tablets after the end of the expiry month shown on the product packaging.
  • Keep the tablets stored below 25°C in a dry place, protected from light.
  • Do not transfer them to another container.
  • Keep paracetamol tablets out of the reach and sight of children in a secure place.

Side effects when taking Paracetamol 500mg tablets/caplets:

There are no side effects of Paracetamol 500mg tablets/caplets when following the correct dosage. Exceeding the recommended dosage may cause a rash, stomach bleeding and blood disorders.

Reviews

There are no reviews yet.

Be the first to review “Paracetamol 500mg”

Your email address will not be published. Required fields are marked *

X